Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A universal space for $ G$-actions in which a normal subgroup acts freely

Author: Robert L. Rinne
Journal: Proc. Amer. Math. Soc. 44 (1974), 208-212
MSC: Primary 57D85
MathSciNet review: 0345121
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A universal space is constructed and it is used to show that $ \mathfrak{N}_ \ast ^G(X,A,\psi )$ is computable when $ G$ is a finite super-solvable group.

References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478
  • [2] Richard S. Palais, The classification of 𝐺-spaces, Mem. Amer. Math. Soc. No. 36, 1960. MR 0177401
  • [3] R. E. Stong, Unoriented bordism and actions of finite groups, Memoirs of the American Mathematical Society, No. 103, American Mathematical Society, Providence, R.I., 1970. MR 0273645
  • [4] Tammo tom Dieck, Faserbündel mit Gruppenoperation, Arch. Math. (Basel) 20 (1969), 136–143 (German). MR 0245027

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society